MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN LAPRO-CLIP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN LP LLC NORTH HAVEN LAPRO-CLIP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 8886848812
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tissue Damage (2104); Injury (2348); No Code Available (3191)
Date of Event 08/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, two days after a laparoscopic cholecystectomy, the clips dissolved and the patient had incurred a massive bile in the abdomen.There was also tissue damage - "cysticus", tissue loss, the surgical time was extended by more than 30 minutes.They had to perform a second operation with another clip to resolve the issue.The patient was reported with temporary injury.

Brand Name
LAPRO-CLIP
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott road
north haven CT 06473
MDR Report Key7270962
Report Number1219930-2018-00806
Device Sequence Number1367837
Product Code GCJ
UDI-Device Identifier20884521057651
UDI-Public20884521057651
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K925602
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number8886848812
Device Catalogue Number8886848812
Device Lot NumberN7D0225X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2018
Initial Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;